The Annals of Mathematical Statistics

Inequalities Among Averages

Nilan Norris

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 6, Number 1 (1935), 27-29.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177732639

Digital Object Identifier
doi:10.1214/aoms/1177732639

Zentralblatt MATH identifier
61.1088.01

JSTOR
links.jstor.org

Citation

Norris, Nilan. Inequalities Among Averages. Ann. Math. Statist. 6 (1935), no. 1, 27--29. doi:10.1214/aoms/1177732639. https://projecteuclid.org/euclid.aoms/1177732639


Export citation